# SDR CALA2022020700335

- Difficulty date: February 7, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737900
- Aircraft serial: 31653
- Aircraft time: 28,205 hours, 9,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Condition: Discharged
- Location: M2618
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGE AT M2618 DEPLETED. (REF AAR RFD 99921979) REMOVED AND REPLACED BATTERY PACK POS. M2816 AND OPS CHECK DONE SUCCESSFULLY IAW B737 AMM 33-55-06-960-805 (WORK ACCOMPLISHED BY V932628 AND AAR QC V918069).
